# SDR F3LA2011091900679

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 30,131 hours, 14,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534720780012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE 38895; MAIN CABIN FR68 LT AFT DOOR SEAL BEAM HAS CORROSION.  REPAIRED LT AFT DOOR SEAL BY REMOVING DAMAGE AND INSTALLING A REPAIR ANGLE IAW SRM 53-41-14, PB 201.
